# SDR DHL9780138C

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LOWER FORWARD LEFT ADF LOOP ANTENNA MOUNTING AREA WEB HAS CRACK AT FS 879.375.  STOP DRILLED CRACK, INSTALLED REPAIR DOUBLER PER SRM 53-2-0.
